2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Nonlinear Science Letters A

Mathematics, Physics and Mechanics

Vol.2, No.1  

[ Research highlights in this issue ] 2011

CONTENTS

Quantum Collapse of Wave Interference Pattern in the Two-slit Experiment: A Set Theoretical Resolution 

M.S. El Naschie1,2
1-9
..................................................................................................................................................................................................................

Free Vibration Analysis of Strongly Nonlinear Generalized Duffing Oscillators using He’s Variational Approach & Homotopy Perturbation Method 

D. Younesian, H. Askari, Z. Saadatnia, M. K. Yazdi
11-16
..................................................................................................................................................................................................................

Extended Homotopy Perturbation Method and the Flow past a Nonlinearly Stretching Sheet 

M. Rentoul, P. D. Ariel
17-30
..................................................................................................................................................................................................................

Solution of the MHD Falkner-Skan Equation: Variational Iteration Method Coupled with Padè Approximation 

S. Abbasbandy*, H. R. Ghehsareh
31-36
..................................................................................................................................................................................................................

Formulation of Some Fractional Evolution Equations used in Mathematical Physics 

S. A. El-Wakil, E. M. Abulwafa, M. A. Zahran, A. A. Mahmoud
37-46
..................................................................................................................................................................................................................

A Special Application of the Power Series Expansion Method to Nonlinear Fractional Order Differential Equations 

M. Kurulay, M. B. Gucen
47-52
..................................................................................................................................................................................................................

New Exact Travelling Solutions for (2+1)-dimensional Burgers Equation via the Three-wave Method 

M. A. Abdou
53-58
..................................................................................................................................................................................................................

A Non-standard Numerical Method for a Giving-up Smoking Model 

G. Zaman1, S. Islam2
59-64
..................................................................................................................................................................................................................


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829238th visitor.